# SDR R61A202505090225

- Difficulty date: April 20, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII FLOOR PANEL SUPPORT STRUCTURE AT FR87, RBL 28 CORRODED. CFIII FLOOR PANEL SUPPORT STRUCTURE AT FR87, RBL 28 HAS BEEN REPLACED IAW EMB SRM 51-41-01.
